# SDR AU980463

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-2J4
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CLIMB, A FIRE WARNING ON THE NR 1 ENGINE WAS EXPERIENCED.  GROUND INVESTIGATION FOUND A LOOSE CRIMP ON THE 'B' LOOP FIREWALL FORWARD PLUG.
